AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Cortizone?
Old
  (#1)
blic
Registered User
 
Offline
Posts: 68
Join Date: Feb 2005
Cortizone? - 05-11-2005, 12:21 PM

Does anybody know if it would be bad to get a cortizone shot in the shoulder from a previous injury since I started my first cycle of Deco/Test and Clen. I also started some T3.
Would it be too much for my system to get the shot with this cycle?
I am expecting that this is what the doctor is going to do when I see him this week.
   
Reply With Quote
Old
  (#2)
mojo
Registered User
 
mojo's Avatar
 
Offline
Posts: 172
Join Date: Feb 2005
05-11-2005, 12:58 PM

I was contimplating the same thing a while back with my an ankle injury. My doc told me because of the heavy lifting I was doing not to get it. I think basically because the cortizone will affect the connecting tissue and you will really not know if there is a problem because the cortizone will keep you from having much pain. The doc recommended waiting till I was not training hard and to keep the reps high with low weight if I do get the shot.
   
Reply With Quote
Old
  (#3)
blic
Registered User
 
Offline
Posts: 68
Join Date: Feb 2005
05-11-2005, 01:17 PM

Quote:
Originally Posted by mojo
I was contimplating the same thing a while back with my an ankle injury. My doc told me because of the heavy lifting I was doing not to get it. I think basically because the cortizone will affect the connecting tissue and you will really not know if there is a problem because the cortizone will keep you from having much pain. The doc recommended waiting till I was not training hard and to keep the reps high with low weight if I do get the shot.
thanks for the feedback, Bascially thats what he did 6 months ago because of all the pain I was having and it did work too kill the pain. but Im just concened if I do take the shot with the cycle Iam on, could it affect my system negatively..?
   
Reply With Quote
Old
  (#4)
Ironaddict
Registered User
 
Ironaddict's Avatar
 
Offline
Posts: 238
Join Date: Apr 2005
Location: In my own world
05-11-2005, 01:53 PM

cortisone is an anti-inflam. It can manage to mask pain temp. Leaving you to train and do more damage by not feeling what's really there. Also side effects from a shot of cortisone can lead to crystalization of the cortisone in the area causing even more pain than prior. It will only be a temp pain relief. If anything Deca can help but if you have a tear or bursitis it should be looked at by an orthopedic surgeon, MRI period. My opinoin is getting a shot of cortisone is not worth a week of comfort when it is going to come back. get an MRI and have a speacialist read the MRI. I have been down this road trust me.
   
Reply With Quote
Old
  (#5)
blic
Registered User
 
Offline
Posts: 68
Join Date: Feb 2005
05-11-2005, 02:21 PM

Quote:
Originally Posted by Ironaddict
cortisone is an anti-inflam. It can manage to mask pain temp. Leaving you to train and do more damage by not feeling what's really there. Also side effects from a shot of cortisone can lead to crystalization of the cortisone in the area causing even more pain than prior. It will only be a temp pain relief. If anything Deca can help but if you have a tear or bursitis it should be looked at by an orthopedic surgeon, MRI period. My opinoin is getting a shot of cortisone is not worth a week of comfort when it is going to come back. get an MRI and have a speacialist read the MRI. I have been down this road trust me.
Thanks Ironaddict for the info. I May have him redo the MRI. possibly have gotten worse since the last shot.
   
Reply With Quote
Old
  (#6)
max lift
Registered User
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
05-11-2005, 03:29 PM

I think cortizone is very hard on the liver somthing to think about,
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 05:32 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.